Skip to Main content Skip to Navigation
Journal articles

Functional quantization rate and mean regularity of processes with an application\break to Lévy processes

Abstract : We investigate the connections between the mean pathwise regularity of stochastic processes and their L^r(P)-functional quantization rates as random variables taking values in some L^p([0,T],dt)-spaces (0 < p <= r). Our main tool is the Haar basis. We then emphasize that the derived functional quantization rate may be optimal (e.g., for Brownian motion or symmetric stable processes) so that the rate is optimal as a universal upper bound. As a first application, we establish the O((log N)^{-1/2}) upper bound for general Itô processes which include multidimensional diffusions. Then, we focus on the specific family of Lévy processes for which we derive a general quantization rate based on the regular variation properties of its Lévy measure at 0. The case of compound Poisson processes, which appear as degenerate in the former approach, is studied specifically: we observe some rates which are between the finite-dimensional and infinite-dimensional ``usual'' rates
Document type :
Journal articles
Complete list of metadata

Cited literature [28 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00018341
Contributor : Gilles Pagès <>
Submitted on : Thursday, April 3, 2008 - 9:35:30 AM
Last modification on : Monday, December 14, 2020 - 9:44:49 AM
Long-term archiving on: : Friday, September 24, 2010 - 11:10:07 AM

Files

aap459.pdf
Files produced by the author(s)

Identifiers

Citation

Harald Luschgy, Gilles Pagès. Functional quantization rate and mean regularity of processes with an application\break to Lévy processes. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2008, 18 (2), 427-469 ; http://dx.doi.org/10.1214/07-AAP459. ⟨10.1214/07-AAP459⟩. ⟨hal-00018341v4⟩

Share

Metrics

Record views

443

Files downloads

511